My dr. Gave me 50 mg of zoloft for 4weeks I thought I was going crazy.I am now withdrawing .I every other day for a week then 2nd week 1every 3days.I am feeling better .calmer.but still shaky.I asked for the antidepressant because I am going thru a hard time and have never taken anti depressants before.I swear I felt manic anybody else felt this way on zoloft?I should mention I am on,but will be getting off ultram,hydrocodone and soma...
Hello canbeseen. I was also once on zoloft. I believe that your tapering, was to much, to quickly. Zoloft has a very fast half-life, and leaves your body very quickly, thats why you noticed the withdrawl as fast as you did. I'd say given the dose of 50mg, that you are pretty well over the hump. If you still feel the anxiety, you might cut a pill in half, or in four quarters, take a quarter of a pill; and if you don't feel better, then take another quarter. The other drugs you mentioned, i'm not familar in as to how to safely begin to taper of from them.very best to you and hoping you feel better asap.
Hey Candbeseen, Welcome to the group. Zoloft, Hydrocodone & Soma is not that great of a combination. How long, and what is your daily dose of Hydrocodone? Depending on the dose and length of time you have been on Hydro, you may need some help getting off. Don't just stop any of these drugs abruptly. Your doctor needs to work with you on coming off these drugs. I am in the process right now in coming off some of the drugs I am on, I have had to slowly taper off, still tapering over a month now." Forgive" me I do see you are tapering the Zoloft. I am a Hydrocodone addict, I took allot each day for over 8 years, That *@^^*iT nearly killed me. Keep us posted on your progress! See YA Dave
- Zoloft Information for Consumers
- Zoloft Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zoloft (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Jun 2011 • 6 answers
Posted 25 Nov 2011 • 3 answers
Post Traumatic Stress Disorder - Hi. I am new to this type of forum so forgive me if I ramble or am?
Posted 13 Sep 2012 • 7 answers
Posted 17 Feb 2015 • 1 answer
Posted 25 Aug 2015 • 1 answer